CSN Login
Members Online: 4

Femara vs Arimidex

GrandmaJ's picture
GrandmaJ
Posts: 209
Joined: Nov 2009

Anyone switch from Femara to Arimidex with less side effects ? I've got hair loss, insomnia, joint pain, weight gain and severe sweating from Femara, but doctor thinks I'll have the same ones if I switch to Arimidex, but I think I'd like to try !!!

roseann4
Posts: 994
Joined: Sep 2009

I have been on Arimidex for 3 years. I am one of the lucky ones. No significant side effects for me. Others have posted similar issues to the ones you described. No harm in trying.

Roseann

debsweb18
Posts: 190
Joined: Jun 2012

I've been on Arimidex for not quite a year. My hair seems to be falling out, but I have a lot of it. My hairdresser's watching it for me. I've been an insomniac most of my life. I just take Lunesta to help. Arimidex did make a bad situation worse. Nighty Night tea by Traditional is wonderful to help calm you down at bed time. I but it from Amazon- boxes at a time. It has passion flower in it.

Joint pain is worse. I was told it would probably be a SE for me because of oseoarthritis. Stiff every morning. Hip hurts after sitting too long. Knees and other joints just start hurting sporadically like they're playing games with me. I rarely take anything for the pain since any one pain is rarely for a length of time.

I haven't gained weight, in fact I lost weight, which may be due to the fact I cut down my sugar intake.

No night sweats. I didn't have hot flashes from menopause either. I just need the bedroom cool at night to sleep. I got lucky there. But I'm dry as the Sahara (if you know what I mean!)

I've heard each person handles each drug differently. I'll stay on Arimidex as long as I can stand it, because there aren't many choices and I'm going to be on it for 7-8years. Don't want to run out of choices by then.

Deb

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network